Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diabetes, suffer from sudden uneasiness in the evening. Taking Vidagliptin, metformin. Can I omit Vidagliptin?

I am 70 years old and having Type 2 diabities.My Endocronolgist prescribed Vidagliptin 50 mg with 1000 mg metformin . in the morning. In the evening all of a sudden for about 10 to 15 minutes I feel uneasy.Should I stop and take metformin only as I was having earlier and feelin no such complaints.My Sugar level remains near about 130 in the morning fasting . Thank U. On 23 March 2012 I got my HBA1C done ,result was 7.4%.I had undergone by pass surgery 7 years back and under gone Orcadectomy done because of C A Prostrate.Last Psa result (about 2 months back) and result was 0(zero).My Urologist has stopped Biculamide 50mg for 6 months.
Asked On : Sun, 6 May 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response

You're an elderly diabetic with Coronary artery disease.
Had had Ca Prostate for which you underwent surgery.
Now you're complaining of uneasiness in the evening.
You are on OHA's.
Your FBS is bit on the higher side. HbA1c is not controlled well.
Uneasiness may be due hypoglycemia or cardiac cause.
Evaluate your renal function also.
Considering the age you may go for insulin.
Answered: Wed, 8 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor